# SDR SWAA095179

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 74,889 hours, 69,198 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Channel
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT BULKHEAD SUPPORT CHANNEL CORRODED AT BS 1017, BL 0.  REMOVED AND REPLACED CHANNEL PER SRM.
